MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST
Catalog Number 07026838190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e402 analyzer serial number was (b)(6).The competitor method is abbott.
 
Event or Problem Description
The initial reporter questioned positive results from 2 samples from 1 patient tested for elecsys anti-hbe (anti-hbe) on a cobas pure e 402 analytical unit.On (b)(6) 2023 the result from the e402 analyzer was (b)(6) (positive).The sample was sent to a reference laboratory where the result from a competitor method was "negative." the actual result was not provided.On (b)(6) 2023 the result from the e402 analyzer was positive.The actual result was not provided.
 
Additional Manufacturer Narrative
Section b3 was updated.The initial report stated: "on (b)(6) 2023 the result from the e402 analyzer was 0.19 coi (positive)." this should say: "on (b)(6) 2023 the result from the e402 analyzer was 0.19 coi (positive)." the result from the e402 analyzer from 06-dec-2023 was provided: on (b)(6) 2023 the result from the e402 analyzer was 0.18 coi (positive).Section b6 was updated.
 
Additional Manufacturer Narrative
The customer questioned a positive result for an additional patient sample (patient 2) tested for anti-hbe.The result from the e402 analyzer was 0.44 coi (positive).The sample was sent to a reference laboratory where the result by the abbott architect method was "negative." the specific result was not provided.Sample material for patient 1 was submitted for investigation.The sample for patient 2 was not submitted for investigation.For patient 1: the sample was tested on an e402 analyzer with 2 anti-hbe reagent lots (689372 and 758799).The customer's positive results were reproduced: reagent lot 689372: 0.184 coi (positive).Reagent lot 758799: 0.164 coi (positive).The sample was investigated further and it was determined the elecsys anti-hbe was correctly positive.A general reagent or lot-specific issue was not identified.The reagent performs within specification.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-HBE
Common Device Name
ANTI-HBE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18477034
Report Number1823260-2024-00102
Device Sequence Number12498682
Product Code LOM
UDI-Device Identifier04015630940134
UDI-Public04015630940134
Combination Product (Y/N)Y
Initial Reporter CountryEI
PMA/510(K) Number
P190005/S002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number07026838190
Device Lot Number689372
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer01/10/2024
04/24/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/01/2024
05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown